On the graph of a function in two variables over a finite field

S.M. Ball, M. Lavrauw

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)

Abstract

We show that if the number of directions not determined by a pointset of , of size q2 is at least pe q then every plane intersects in 0 modulo pe+1 points and apply the result to ovoids of the generalised quadrangles and .
Original languageEnglish
Pages (from-to)243-253
JournalJournal of Algebraic Combinatorics
Volume23
Issue number3
DOIs
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'On the graph of a function in two variables over a finite field'. Together they form a unique fingerprint.

Cite this